Translator Disclaimer
2013 Extinction and Nonextinction for the Fast Diffusion Equation
Chunlai Mu, Li Yan, Yi-bin Xiao
Abstr. Appl. Anal. 2013(SI01): 1-5 (2013). DOI: 10.1155/2013/747613

Abstract

This paper deals with the extinction and nonextinction properties of the fast diffusion equation of homogeneous Dirichlet boundary condition in a bounded domain of R N with N > 2 . For 0 < m < 1 , under appropriate hypotheses, we show that m = p is the critical exponent of extinction for the weak solution. Furthermore, we prove that the solution either extinct or nonextinct in finite time depends strongly on the initial data and the first eigenvalue of - Δ with homogeneous Dirichlet boundary.

Citation

Download Citation

Chunlai Mu. Li Yan. Yi-bin Xiao. "Extinction and Nonextinction for the Fast Diffusion Equation." Abstr. Appl. Anal. 2013 (SI01) 1 - 5, 2013. https://doi.org/10.1155/2013/747613

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1275.35029
MathSciNet: MR3055982
Digital Object Identifier: 10.1155/2013/747613

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.2013 • No. SI01 • 2013
Back to Top